# SDR EIA2001032

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - M/S BS 1480-1500 STRINGER 1R CRACKED.  DRILLED STOP HOLES, NDT INSPECTED, AND REPAIRED STRINGER 1R PER SRM 53-10-03 FIG 3.  (M)
